# SDR FDEA201107202848

- Difficulty date: July 20, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651627910
- Condition: Corroded
- Location: Bs 780-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON SEAT TRACK FLANGE LBL 50 BS 780-870.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK IAW SRM 53-10-2 FIG 7 AND 51-30-5. INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
